# SDR VNAA202404150008

- Difficulty date: March 4, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67017047
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INTERNAL ZONAL INSPECTION, CRACKED WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF LH WING.  CRACKED WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF LH WING WAS REPAIRED PER REO 690-57-51-339 REV.--
